# SDR AALA20020348

- Difficulty date: March 18, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FRAME 1416 CRACKED FROM UNDER FILLER BLOCKS LONGERON 2R AND LONGERON 2L.  REMOVED AND REPLACED CRACKED ANGLE FRAME 1416 L5L TO L5R.  (M)
